You"ve already taken medication for your stuffy nose, cough, and sneezing. Yet then, your head begins to ache. Have to you reach back into the medicine cabinet for a ache reliever?

In part cases, pain relievers can work side-by-side with cough and also cold medications to ease symptoms choose headaches, human body aches, and also fever. In fact, countless popular cold and cough recipe contain ingredient to relax both pain and other symptoms.




You are watching: Can you take tylenol and robitussin

yet such linked products pose a major risk: coincidentally overdosing on acetaminophen, ibuprofen, or various other pain drugs if you take more than one medication. It"s important to use caution and read labels closely when acquisition over-the-counter cough and cold treatments.


Cold medicines have the right to contain a wide selection of compounds, native those the calm a cough to those that dry up a runny nose. Every component is listed on the brand under "active ingredients."

check out labels carefully before taking any kind of over-the-counter medicine. Be careful not come take any type of two that contain the same active ingredient. Because that example, don"t take Tylenol and also a cold medication that includes acetaminophen, the generic surname for the same active ingredient.


In fact, you need to not take an ext than 4000 mg of paracetamol a day. That sounds like a lot, yet that"s just eight "extra strength" paracetamol tablets.Taking more, especially 7000 mg or more, can cause a severe overdose if no treated. Severe situations can reason liver damage, call for a liver transplant, and even contribute to death. So, it"s specifically important to protect against taking two commodities with this usual ingredient.


Tylenol is the most common brand surname for over-the-counter acetaminophen. Prescription-strength drugs containing acetaminophen include Percocet and also Vicodin. On medicine labels, look for the indigenous APAP, paracetamol, or acetamin. They"re alternative names for acetaminophen.

other pain relievers deserve to have next effects, too. Because that instance, naproxen and ibuprofen, uncovered in such medicines as Aleve, Advil, and Motrin, can cause stomach bleeding or kidney damage when bring away regularly. Aspirin contributes come a rare yet potentially fatal problem called Reye syndrome in children and also teenagers, therefore they have to not take any kind of products the contain aspirin, consisting of cough and cold formulas.


THIS tool DOES NOT carry out MEDICAL ADVICE. It is intended for informational purposes only. It is no a instead of for professional medical advice, diagnosis or treatment. Never ever ignore experienced medical advice in seeking treatment since of other you have actually read ~ above the site. If friend think friend may have a clinical emergency, instantly call your physician or dial 911.


See more: Help Convert .Sps To .Sav - Converting Spss Syntax Files Into Spss Data Files

*

Privacy Policy|Advertising Policy|Privacy preferences Center|Do Not offer My an individual Information

Use of this website and also any information included herein is administrate by the chrischona2015.org User Agreement. The contents on chrischona2015.org walk not carry out medical advice. Constantly consult a medical provider for diagnosis and treatment.